MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 04Z21-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely elevated alinity i stat high sensitive troponin-i generated from alinity i processing module and provided the following data: a 54 year old male patient with a history of hypertension presented to the emergency department with chest pain that as occurring for approximately 2 days.Initial cardiac enzymes were negative and the patient was initiated on antiplatelet therapy, beta-blocker, nitrates and heparin.The patient had one elevated troponin result (244.36 ng/l) and was taken to the cardiac cath lab due to the elevated result in combination with the chest pain symptoms.Cath lab revealed multivessel coronary artery disease including significant ostial left main disease.The patient was transferred to icu and was to be evaluated for cardiovascular surgery.It was reported that no patient harm occurred.The customer provided the following laboratory data: initial troponins were negative (<2.7 ng/l).Customer reported sample id (b)(6) had a troponin result of 244.36 ng/l.The customer repeated this sample 4 times and generated a results of <2.7 ng/l.The customer reported additional patient discrepant troponins: for a 66 year old female patient the customer provided the provided the following data: on (b)(6) 2025, sample id (b)(6) initial result was 42.6 ng/l and repeat result was 2.76 ng/l, generated from alinity i processing module sn (b)(6).When tested on sn (b)(6), the results were 3.3 ng/l & 2.9 ng/dl (customer normal ranges: female 0-14 ng/l) for a 63 year old female patient the customer provided the provided the following data: on (b)(6) 2025, sample id (b)(6) initial result was 39.49 ng/l and repeat result was 13.64 ng/l, generated from alinity i processing module sn (b)(6).When tested on sn (b)(6), the result was 15.7 ng/dl (customer normal ranges: female 0-14 ng/l) for a 41 year old female patient the customer provided the provided the following data: on (b)(6) 2025, sample id (b)(6) initial result was 15.1 ng/l and repeat result was 14.7 ng/l, generated from alinity i processing module sn (b)(6).When tested on sn (b)(6), the results were <2.7 & <2.7 ng/dl (customer normal ranges: female 0-14 ng/l) no patient data was provided for this example: customer reported initial result was <2.7 and then she ran it on the other analyzer sn (b)(6) and it gave a result of 96.8.Sample was then repeated the run on both instruments and received a result of <2.7 on both instruments.There was no further impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.A1 patient identifier: sample id's are (b)(6).
 
Event or Problem Description
The customer reported falsely elevated alinity i stat high sensitive troponin-i generated from alinity i processing module and provided the following data: a 54-year-old male patient with a history of hypertension presented to the emergency department with chest pain that as occurring for approximately 2 days.Initial cardiac enzymes were negative and the patient was initiated on antiplatelet therapy, beta-blocker, nitrates and heparin.The patient had one elevated troponin result (244.36 ng/l) and was taken to the cardiac cath lab due to the elevated result in combination with the chest pain symptoms.Cath lab revealed multivessel coronary artery disease including significant ostial left main disease.The patient was transferred to icu and was to be evaluated for cardiovascular surgery.It was reported that no patient harm occurred.The customer provided the following laboratory data: initial troponins were negative (<2.7 ng/l).Customer reported sample id (b)(6) had a troponin result of 244.36 ng/l.The customer repeated this sample 4 times and generated a results of <2.7 ng/l.The customer reported additional patient discrepant troponins: for a 66-year-old female patient the customer provided the provided the following data: on (b)(6) 2025, sample id (b)(6) initial result was 42.6 ng/l and repeat result was 2.76 ng/l, generated from alinity i processing module sn (b)(6).When tested on sn (b)(6), the results were 3.3 ng/l & 2.9 ng/dl (customer normal ranges: female 0-14 ng/l) for a 63-year-old female patient the customer provided the provided the following data: on (b)(6) 2025, sample id (b)(6) initial result was 39.49 ng/l and repeat result was 13.64 ng/l, generated from alinity i processing module sn (b)(6).When tested on sn (b)(6), the result was 15.7 ng/dl (customer normal ranges: female 0-14 ng/l).For a 41-year-old female patient the customer provided the provided the following data: on (b)(6) 2025, sample id (b)(6) initial result was 15.1 ng/l and repeat result was 14.7 ng/l, generated from alinity i processing module sn (b)(6).When tested on sn (b)(6), the results were <2.7 & <2.7 ng/dl (customer normal ranges: female 0-14 ng/l).No patient data was provided for this example: customer reported initial result was <2.7 and then she ran it on the other analyzer sn (b)(6) and it gave a result of 96.8.Sample was then repeated the run on both instruments and received a result of <2.7 on both instruments.There was no further impact to patient management reported.Update: the customer provided additional patient examples: on (b)(6) 2025, sample id (b)(6) result was 82.82 ng/l and repeat was 2.87 ng/l.When repeated on another instrument, the results were 4.06 ng/l & 4.37ng/l.Sample id (b)(6) result was184.07 ng/l and repeat result was <2.7ng/l.When repeated on another instrument, the results were <2.7ng/l & <2.7ng/l.
 
Additional Manufacturer Narrative
Additional information can be found in section b5.A1 patient identifier: sample id's update to (b)(6).
 
Additional Manufacturer Narrative
A complaint investigation was conducted for the alinity i stat high sensitivity troponin-i reagent lot: 78015ud00.Review of tracking and trending by list number and by complaint lot did not identify any trends.Accuracy testing was completed using panels which mimic patient samples using an in-house retained kit of lot: 78015ud00.All specifications were met indicating that the lot is performing acceptably.Device history review did not identify issues associated with the customer¿s observation.Labeling review concludes that the issue is adequately addressed.Based on our investigation, no systemic issue or deficiency was identified with the alinity i stat high sensitivity troponin-i reagent, lot number: 78015ud00.
 
Event or Problem Description
The customer reported falsely elevated alinity i stat high sensitive troponin-i generated from alinity i processing module and provided the following data: a 54 year old male patient with a history of hypertension presented to the emergency department with chest pain that as occurring for approximately 2 days.Initial cardiac enzymes were negative and the patient was initiated on antiplatelet therapy, beta-blocker, nitrates and heparin.The patient had one elevated troponin result (244.36 ng/l) and was taken to the cardiac cath lab due to the elevated result in combination with the chest pain symptoms.Cath lab revealed multivessel coronary artery disease including significant ostial left main disease.The patient was transferred to icu and was to be evaluated for cardiovascular surgery.It was reported that no patient harm occurred.The customer provided the following laboratory data: initial troponins were negative (<2.7 ng/l).Customer reported sample id: (b)(6) had a troponin result of 244.36 ng/l.The customer repeated this sample 4 times and generated a results of <2.7 ng/l.The customer reported additional patient discrepant troponins: for a 66-year-old female patient the customer provided the provided the following data: on (b)(6) 2025, sample id: (b)(6) initial result was 42.6 ng/l and repeat result was 2.76 ng/l, generated from alinity i processing module sn: (b)(6).When tested on sn: (b)(6), the results were 3.3 ng/l & 2.9 ng/dl (customer normal ranges: female 0-14 ng/l).For a 63-year-old female patient the customer provided the provided the following data: on (b)(6) 2025, sample id: (b)(6) initial result was 39.49 ng/l and repeat result was 13.64 ng/l, generated from alinity i processing module sn: (b)(6).When tested on sn: (b)(6), the result was 15.7 ng/dl (customer normal ranges: female 0-14 ng/l).For a 41-year-old female patient the customer provided the provided the following data: on (b)(6) 2025, sample id: (b)(6) initial result was 15.1 ng/l and repeat result was 14.7 ng/l, generated from alinity i processing module sn: (b)(6).When tested on sn: (b)(6), the results were <2.7 & <2.7 ng/dl (customer normal ranges: female 0-14 ng/l).No patient data was provided for this example: customer reported initial result was <2.7 and then she ran it on the other analyzer sn: (b)(6) and it gave a result of 96.8.Sample was then repeated the run on both instruments and received a result of <2.7 on both instruments.There was no further impact to patient management reported.Update: the customer provided additional patient examples: on (b)(6) 2025, sample id: (b)(6) result was 82.82 ng/l and repeat was 2.87 ng/l.When repeated on another instrument, the results were 4.06 ng/l & 4.37ng/l.Sample id: (b)(6) result was 184.07 ng/l and repeat result was <2.7ng/l.When repeated on another instrument, the results were <2.7ng/l & <2.7ng/l.
 
Event or Problem Description
The customer reported falsely elevated alinity i stat high sensitive troponin-i generated from alinity i processing module and provided the following data: a 54 year old male patient with a history of hypertension presented to the emergency department with chest pain that as occurring for approximately 2 days.Initial cardiac enzymes were negative and the patient was initiated on antiplatelet therapy, beta-blocker, nitrates and heparin.The patient had one elevated troponin result (244.36 ng/l) and was taken to the cardiac cath lab due to the elevated result in combination with the chest pain symptoms.Cath lab revealed multivessel coronary artery disease including significant ostial left main disease.The patient was transferred to icu and was to be evaluated for cardiovascular surgery.It was reported that no patient harm occurred.The customer provided the following laboratory data: initial troponins were negative (<2.7 ng/l).Customer reported sample id (b)(6) had a troponin result of 244.36 ng/l.The customer repeated this sample 4 times and generated a results of <2.7 ng/l.The customer reported additional patient discrepant troponins: for a 66-year-old female patient the customer provided the provided the following data: on (b)(6) 2025, sample id (b)(6) initial result was 42.6 ng/l and repeat result was 2.76 ng/l, generated from alinity i processing module sn (b)(6).When tested on sn (b)(6), the results were 3.3 ng/l & 2.9 ng/l (customer normal ranges: female 0-14 ng/l) for a 63-year-old female patient the customer provided the provided the following data: on (b)(6) 2025, sample id (b)(6) initial result was 39.49 ng/l and repeat result was 13.64 ng/l, generated from alinity i processing module sn (b)(6).When tested on sn (b)(6), the result was 15.7 ng/l.(customer normal ranges: female 0-14 ng/l) for a 41-year-old female patient the customer provided the provided the following data: on (b)(6) 2025, sample id (b)(6) initial result was 15.1 ng/l and repeat result was 14.7 ng/l, generated from alinity i processing module sn (b)(6).When tested on sn (b)(6), the results were <2.7 & <2.7 ng/l.(customer normal ranges: female 0-14 ng/l) no patient data was provided for this example: customer reported initial result was <2.7 and then she ran it on the other analyzer sn (b)(6) and it gave a result of 96.8.Sample was then repeated the run on both instruments and received a result of <2.7 on both instruments.There was no further impact to patient management reported.Update: the customer provided additional patient examples: on (b)(6) 2025, sample id (b)(6) result was 82.82 ng/l and repeat was 2.87 ng/l.When repeated on another instrument, the results were 4.06 ng/l & 4.37ng/l sample id (b)(6) result was184.07 ng/l and repeat result was <2.7ng/l.When repeated on another instrument, the results were <2.7ng/l & <2.7ng/l.Update: the test results generated were reported in ng/l.Documentation of ng/dl was a typographical error.The unit of measure was corrected to ng/l.
 
Additional Manufacturer Narrative
This supplemental mdr is being submitted to correct the units of measure in section b5 and provide additional investigation information in section h11.A full review of the alinity i processing module sn: (b)(6) was completed by field service, and no issues were identified with the instrument at that time.However, during subsequent troubleshooting, the sample probe and pressure monitor sensor were replaced and calibrated.Additionally, the trigger pump was replaced, and the trigger/pre-trigger tubing fittings were tightened.Despite these service actions, no apparent issues were found with any of the replaced or adjusted components, and the instrument could not be definitively identified as the cause of the issue.Additionally, potential sample integrity or sample handling concerns were also identified and could not be ruled out as contributing factors.Based on the investigation, no systemic issue was identified.

Brand Name
ALINITY I STAT HIGH SENSITIVITY TROPONIN-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23512274
Report Number3005094123-2025-00567
Device Sequence Number18630656
Product Code MMI
UDI-Device Identifier00380740194062
UDI-Public(01)00380740194062(17)260101(10)78015UD00
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K202525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Catalogue Number04Z21-25
Device Lot Number78015UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer11/21/2025
12/09/2025
01/05/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/02/2025
12/10/2025
01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient SexUnknown